# SDR FDEA202308271507

- Difficulty date: August 27, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARC236939
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING INBOARD FLAP STATION XIFH   288.140 EXISTING REPAIR AT LEFT HAND WING INBOARD FLAP STATION 288.140  EVALUATED AND   FOUND REPAIRED IN ACCORDANCE WITH MD-11 SRM 57-50-01-2R REPAIR 1 FIGURE 201.EA # 1-  5750-T0375875 P1 TITLE : WINGS-FLIGHT SURFACES - EXISTING ACCOMPLISHED SRM REPAIR   ON LH WING INBD FLAP ASSEMBLY-RSC TRACKING . COMPLIED. EO #1-5100-7-5001B7 PT1   TITLE : STRUCTURES - REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-  100.
